# SDR GTIA2025042238877

- Difficulty date: April 9, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 16,945 hours, 7,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 170599
- Condition: Fault Message
- Location: Zone 200
- Part time: 13,160 hours, 5,508 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 256241-03-1-NKS  DURING OPS TEST OF EMER LIGHT ON MCDU MSG  " EPPSU (10WL) FWD L" APPEARS.-FIN 10WL R/R EPSU PWER SUP SYS OPS GOOD IAW AMM 33-51-38.
